# SDR 7C7A2018031500371

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320281
- Condition: Dented
- Location: Bs 270-291
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS IN THE LEFT FUSELAGE SKIN BETWEEN BS 270.5 -  291.4,  STRINGERS 8P - 11P.  REPAIRED THE SKIIN IAW RD8-53-13551 REVISION 4 AND EC0 008.53-18.08.
